MENU

You are here

Publications

Export 1699 results:
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
B
Boscaggin A. Subharmonic solutions of planar Hamiltonian systems: a rotation number approach. Advanced Nonlinear Studies. 2011 ;11:77–103.
Boscaggin A, Feltrin G, Zanolin F. Pairs of positive periodic solutions of nonlinear ODEs with indefinite weight: a topological degree approach for the super-sublinear case. Proc. Roy. Soc. Edinburgh Sect. A 146 (2016), 449–474. [Internet]. 2016 . Available from: http://urania.sissa.it/xmlui/handle/1963/35262
Boscaggin A, Garrione M. Resonance and rotation numbers for planar Hamiltonian systems: Multiplicity results via the Poincaré–Birkhoff theorem. Nonlinear Analysis: Theory, Methods & Applications [Internet]. 2011 ;74:4166 - 4185. Available from: http://www.sciencedirect.com/science/article/pii/S0362546X11001817
Boscaggin A. A note on a superlinear indefinite Neumann problem with multiple positive solutions. Journal of Mathematical Analysis and Applications [Internet]. 2011 ;377:259 - 268. Available from: http://www.sciencedirect.com/science/article/pii/S0022247X10008796
Boscaggin A, Zanolin F. Pairs of nodal solutions for a class of nonlinear problems with one-sided growth conditions. Advanced Nonlinear Studies. 2013 ;13:13–53.
Boscaggin A. Periodic solutions to superlinear planar Hamiltonian systems. Portugaliae Mathematica. 2012 ;69:127–141.
Boscaggin A, Zanolin F. Subharmonic solutions for nonlinear second order equations in presence of lower and upper solutions. Discrete & Continuous Dynamical Systems - A [Internet]. 2013 ;33:89. Available from: http://aimsciences.org//article/id/3638a93e-4f3e-4146-a927-3e8a64e6863f
Boscaggin A, Garrione M. Planar Hamiltonian systems at resonance: the Ahmad–Lazer–Paul condition. Nonlinear Differential Equations and Applications NoDEA [Internet]. 2013 ;20:825–843. Available from: https://doi.org/10.1007/s00030-012-0181-2
Boscaggin A. One-signed harmonic solutions and sign-changing subharmonic solutions to scalar second order differential equations. Advanced Nonlinear Studies. 2012 ;12:445–463.
Bonora L, Reina C, Zampa A. Enhanced gauge symmetries on elliptic K3. Phys.Lett. B452 (1999) 244-250 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/3366
Bonnard B, Charlot G, Ghezzi R, Janin G. The sphere and the cut locus at a tangency point in two-dimensional almost-Riemannian geometry. Journal of Dynamical and Control Systems [Internet]. 2011 ;17 :141-161. Available from: http://hdl.handle.net/1963/4914
Bonito A, Lei W. Approximation of the spectral fractional powers of the Laplace-Beltrami Operator. arXiv preprint arXiv:2101.05141. 2021 .
Bonito A, Lei W, Pasciak JE. On sinc quadrature approximations of fractional powers of regularly accretive operators. Journal of Numerical Mathematics. 2018 .
Bonito A, Lei W, Pasciak JE. Numerical approximation of the integral fractional Laplacian. Numerische Mathematik [Internet]. 2019 ;142:235–278. Available from: https://doi.org/10.1007/s00211-019-01025-x
Bonito A, Lei W, Salgado AJ. Finite element approximation of an obstacle problem for a class of integro–differential operators. ESAIM: Mathematical Modelling and Numerical Analysis. 2020 ;54:229–253.
Bonito A, Lei W, Pasciak JE. The approximation of parabolic equations involving fractional powers of elliptic operators. J. Comput. Appl. Math. [Internet]. 2017 ;315:32–48. Available from: http://dx.doi.org/10.1016/j.cam.2016.10.016
Bonito A, Lei W, Pasciak JE. Numerical approximation of space-time fractional parabolic equations. Comput. Methods Appl. Math. [Internet]. 2017 ;17:679–705. Available from: https://doi.org/10.1515/cmam-2017-0032
Bonicatto P. On Uniqueness of Weak Solutions to Transport Equation with Non-smooth Velocity Field. In: Klingenberg C, Westdickenberg M Theory, Numerics and Applications of Hyperbolic Problems I. Theory, Numerics and Applications of Hyperbolic Problems I. Cham: Springer International Publishing; 2018. pp. 191–203. Available from: https://link.springer.com/chapter/10.1007/978-3-319-91545-6_15
Bonheure D, Di Cosmo J, Mercuri C. Concentration on circles for nonlinear Schrödinger–Poisson systems with unbounded potentials vanishing at infinity. Communications in Contemporary Mathematics [Internet]. 2012 ;14:1250009. Available from: https://doi.org/10.1142/S0219199712500095
Bonheure D, Mercuri C. Embedding theorems and existence results for nonlinear Schrödinger–Poisson systems with unbounded and vanishing potentials. Journal of Differential Equations [Internet]. 2011 ;251:1056–1085. Available from: https://doi.org/10.1016/j.jde.2011.04.010
Bonelli G, Prudenziati A, Tanzini A. Taming open/closed string duality with a Losev trick. JHEP 06(2010)063 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3855
Bonelli G, Maruyoshi K, Tanzini A. Quantum Hitchin Systems via beta-deformed Matrix Models. SISSA; 2011. Available from: http://hdl.handle.net/1963/4181
Bonelli G, Tanzini A, Zhao J. The Liouville side of the vortex. JHEP 09(2011)096 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/4304
Bonelli G, Sciarappa A, Tanzini A, Vasko P. Vortex Partition Functions, Wall Crossing and Equivariant Gromov–Witten Invariants. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34652
Bonelli G, Tanzini A, Jian Z. Vertices, vortices & interacting surface operators. JHEP 06(2012)178 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/4134

Pages

Sign in